# SDR FQAR20160307010

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: General aviation
- Aircraft: N292PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496116
- Aircraft time: 9,548 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 78965007
- Condition: Cracked
- Location: Bs 247 Bulkhead
- Part time: 9,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BULKHEAD DOUBLER IN THE EMPENNAGE WAS FOUND CRACKED.  THE DEFECT WAS VISIBLE BY REMOVING A FAIRING THAT JOINS THE EMPENNAGE AND VERTICAL FIN AND LOOKING UP AND AFT.  THE DOUBLER HAD 2 CRACKS; 1 TO THE SIDE OF THE UPPER, 2ND FROM RIGHT MOST RIVET; AND A 2ND, SEMICIRCULAR CRACK IMMEDIATELY ABOVE THE FIRST CRACK.
